MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 6 R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Model Number 02.07.1206R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery that will be performed, 4 months after the primary surgery, due to infection.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9710733
Report Number3005180920-2020-00055
Device Sequence Number3650372
Product Code JWH
UDI-Device Identifier07630030819957
UDI-Public07630030819957
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1206R
Device Catalogue Number02.07.1206R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;